# SDR ASAA2013012193715

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,616 hours, 5,774 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 8322
- Condition: Failed
- Location: Rt Pack
- Part time: 20,871 hours, 7,607 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK FAILED IN FLIGHT.  ACFT GROUNDED. BITE TEST OF NR 2 ZONE TEMP CONTROLLER HAS FAULT TCV THIS PACK. REPLACED RT TCV IAW AMM 21-51-10-000-400-801. BUBBLE TEST REVEALED NO AIR LEAKS.  RT PACK TEMP CONTROLLER BITE NORMAL - NO CURRENT FAULTS REF 21-61-00.  PERFORMED OPS CK IAW TASK 21-61-00-700-807-002, OPS GOOD.
